# SDR DALA2021101906466

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 83,740 hours, 38,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CHIMES INOPERATIVE / INTERMITTENT / LOCATIONS: G4B. CORRECTIVE ACTION: BAD LIGHT SOCKET EXIT LIGHT ASSY , PART ON ORDER, REMOVED AND REPLACED EXIT LIGHT ASSY IAW B757 AMM 33-51-02, TEST OK. (1987037)
